# SDR FDEA201003010567

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: ASL00401
- Condition: Worn
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT CORE COWL FWD CHAFE STRIP IS WORN.   FOUND TO BE OUT OF LIMITS IAW SRM 51-00-01, FIG 117, SHEET 3;  VOL II.  REMOVED OLD ADAPTER AND REPLACED WITH NEW ADAPTER  IAW SRM 51-35-01, VOL II.  APPLIED TEFLON PAINT AS REQUIRED IAW AMM 71-13-01-2.
